# SDR R61A201407160904

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086107001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT SEAT TRACK BEAM EXTENSION DOUBLER AT FRAME 89 IS CORRODED.  MAINTENANCE  R & R LT SEAT TRACK BEAM EXTENSION DOUBLER  IAW SRM 51-43-01.
